MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETUF2314C102E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Obstruction/Occlusion (2422)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Endurant stent grafts etuf2314c102, etlw1616c146e and etlw1613c82e were implanted for the treatment of thrombus in the previously implanted esbf2314c103e and etlw1616c124e devices (approximately 3 years previous).A fem fem bypass was also completed during the original index procedure.Approximately 2 years post the original index procedure intervention was completed for thrombus and occlusion and the patient had been on anti-coagulation medication since this time.Approximately 3 years post the original index procedure the patient presented with right leg pain and angiogram showed evidence of thrombus within the previously implanted esbf2314c103e and etlw1616c124e devices and etuf2314c102, etlw1616c146e and etlw1613c82e were implanted.Thrombectomy was performed on the same day, the esbf2314c103e and etlw1616c124e were re-lined with an etuf2314c102 and etlw1616c146e with the placement of an etlw1613c82e to extend into the external right iliac.Thrombectomy was also performed on the previous femoral-femoral bypass and femoral-popliteal bypass.During the angiogram post implant of the etuf2314c102e it was noted that the left renal artery appeared to be occluded, thrombectomy was performed with implantation of a covered balloon expandable stent.Angiogram then revealed flow in the left renal artery.Per the physician, the thrombus development was possible due to an outflow issue in the femoral-popliteal bypass and femoral-femoral bypass.It was reported the cause of the renal artery occlusion was due to thrombus from the aorta which embolized to the left renal during the implant of the endurant aui or during post implant ballooning.No additional clinical sequalae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12405513
Report Number9612164-2021-03365
Device Sequence Number12077418
Product Code MIH
UDI-Device Identifier00643169232556
UDI-Public00643169232556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model NumberETUF2314C102E
Device Catalogue NumberETUF2314C102E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date11/08/2021
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age49 YR
Patient SexMale